# SDR TRAX200701738

- Difficulty date: November 16, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- Aircraft time: 21,509 hours, 17,790 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Stiff
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD OUTER HANDLE IS HARD TO OPEN.  FLT 4918 DEL 80 MINS.
